Factor Sequences for Summability Matrices.
Mathematische Zeitschrift, Tome 112 (1969), pp. 389-392
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1969__112_171250,
author = {Gordon M. Petersen},
title = {Factor {Sequences} for {Summability} {Matrices.}},
journal = {Mathematische Zeitschrift},
pages = {389--392},
year = {1969},
volume = {112},
zbl = {0192.41702},
url = {http://geodesic.mathdoc.fr/item/MZ_1969__112_171250/}
}
Gordon M. Petersen. Factor Sequences for Summability Matrices.. Mathematische Zeitschrift, Tome 112 (1969), pp. 389-392. http://geodesic.mathdoc.fr/item/MZ_1969__112_171250/